# SDR CALA2025052905088

- Difficulty date: May 26, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N61887
- Make and model: Boeing 737924ER
- Aircraft serial: 42192
- Aircraft time: 31,326 hours, 11,509 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 7377899ERNLG
- Part serial: 16769C20643
- Condition: Damaged
- Location: Nlg
- Part time: 2,292 hours, 1,015 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

REPEAT WRITEUP SIGNIFICANT SHIMMY AT 80KTS AND INCREASED CONTINU ES W/ WHEEL ROTAT PER FIM 32-51 TASK 804 STEP D.5(C) REMOVED AND REPLACED LH AND RH NOSE WHEEL TIRES DUE TO REPEAT WRITEUP FOR NOSE WHEEL SHIMMY. REF LP 4977008 AND LP 4977018. AC OK TO CONTINUE.
